# SDR ASAA2018102126734

- Difficulty date: October 21, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,903 hours, 13,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT WET AREA AT FS 986.5 FLOORBEAM TOP SURFACE HAS CORR AT LBL16. GROUNDED - YES. REPAIRED FLOORBEAM STA 986.5 UPPER CAP FRM LBL8 TO LBL64 IAW SRM 53 70 51 2R 4 W 2" O .150 R .076 L 44" D .074.
